# SDR ASAA2013040394532

- Difficulty date: April 3, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 34,275 hours, 13,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDE PLATE CHANNEL CORRODED BS 500 -BS 500D, RBL 21.  ACFT GROUNDED.  REMOVED CORROSION ON RT TRANSITION PANEL FROM 500-500A IAW SRM 51-10-02. ORIG MAT FOUND TO BE .032 IAW SRM 53-30-15, FIG 5, TABLE 4, ORIG.032.  REMOVED .001 REMAIL .031, LEG 2.6 WID 2.5 FOUND TO BE WITHIN LIMITS IAW SRM 53-30-15, FIG 5, 103 DETAIL D.  REMOVED CORROSION ON RT TRANSITION PANEL STA 500A-500 B7 IAW SRM 51-10-02.  ORIG MAT FOUND TO BE .040 IAW BAC1496-444, ORIG  .040.  REMOVED .001 REMAIN .039 LEG 4.1 WIDTH 1.1. FOUND TO BE WITHIN LIMITS IAW MM 5-21-99.  MARKED BLENDOUT ID IAW MM 51-05-01.  REMOVED CORROSION AT RT TRANSITION PANEL STA 500 B7- 500D IAW SRM 51-10-02, ORIG MAT 040,  REMOVED R017, REMAIN .023 LENGTH 4 WIDTH 2.2 FOUND TO BE OUT OF LIMITS IAW MM 51-05-01.  REMOVED LENGTH 4 WIDTH 2.2 FOUND TO BE OUT OF LIMITS IAW SRM 53-0053, FIG 103, DETAIL D. TOOL T8225P.  R & R RT TRANSITION PANEL FROM STA500B7-500D IAW SRM 51-40-02.
